# SDR SWIA201229089

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 21,660 hours, 17,169 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: B

## Discrepancy

(FLT 4456) DURING CLIMBOUT, CREW REPORTED A SERIES OF LOUD NOISES AND THE AIRCRAFT YAWED LEFT.  LEFT ENGINE ITT CLIMBED.  CREW PULLED POWER BACK TO IDLE AND RETURNED TO THE FIELD.   REMOVED AND REPLACED LEFT ENGINE.
